# SDR SIMA200920801

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 22,758 hours, 22,041 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4136 - CREW REPORTS SHORTLY AFTER TAKEOFF RECEIVED A SMOKE IN LAV INDICATION ON EICAS.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CONNECTOR ON ENGINE 1 FIRE BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
